Poor response to exercise. Do I need more Armour?

I seem to have settled well on a dose of one and a half grains of Armour. I have been feeling very well since I began taking my first dose at 5am, as per the circadian method.

Today I did my first exercise class for a while, Aqua Aerobics. About an hour later I felt exhausted (out of proportion to the effort I expended) and seven hours later am still feeling utterly drained.

My question is: Could this exhaustion indicate that I need to up my dose of Armour a little in order to cope better with incorporating exercise back into my life?


Last edited by

6 Replies

  • Hellsy, a thyroid blood test would show whether your dose is good or needs tweaking. If you haven't felt well enough to exercise for a while you've overdone it and need to ease yourself in for a while rather than going full on.

  • It is so frustrating when this happens, it happened to me last year when I went to a yoga class. It was low impact but I it still brought back my hypo symptoms immediately afterwards, so I obviously wasn't making adequate energy.

    It may well be due to you not being on the right dose of Armour but how long have you been on this present dose? If not long, it may also mean that you haven't been on your present dose long enough for your body to heal adequately. Are you taking enough magnesium, CO-Q10, vitamin B complex, iron and B12? These are also needed for the mitochondria to make energy.

    Going forwards, I would gently wean into exercise rather than going straight into an exercise class. Perhaps go for a gentle walk each day and make gradual increases to the length and pace each week, just to test how your body copes. Then if it proves too much, you haven't gone overboard and you know to go back a little with the exercise intensity. Then when you feel your level matches an exercise class, then go to one. Hopefully your body will be in the right place to provide the energy needed for your class. Some people benefit from taking some D-Ribose before and after exercising, along with some extra magnesium, just to give some extra fuel to the mitochondria around exercise times.

  • hi their before you do anything ask your doctor, it just might mean you started exercising either to much or to early but i'd see your doctor first to get some advice kind regard bigalan

  • It takes over a year on the correct dose of Armour to repair the damage done to muscles etc

    so you should not be doing a lot of exercise until your body has repaired itself

  • Exercise uses up any available T3.

  • Thanks for all the replies. I do take on board each comment. The main thing I wanted to know was what Glynisrose said, that exercise uses up any available T3.

    I need to do a supplement audit to make sure I'm optimising vitimins and minerals. I'm taking many of those suggested although haven't started Co Q 10 yet.

    I was always fine exercising on Levo, as long as I had enough iron, otherwise I would get post exercise fatigue the following day. After exercise yesterday the fatigue started within an hour. My body temp was low in the evening too, having been stable for nearly a week.

    I'm going to increase to 2 gr per day and see if that helps. I'm monitoring my symptoms so will continue to do that for a little while before repeating blood tests.

    Thanks again everyone!

You may also like...